Über die Zerlegung kompakter Räume in zweipunktige Mengen

Stefan Mazurkiewicz

Fundamenta Mathematicae (1936)

  • Volume: 26, Issue: 1, page 50-51
  • ISSN: 0016-2736

How to cite

top

Mazurkiewicz, Stefan. "Über die Zerlegung kompakter Räume in zweipunktige Mengen." Fundamenta Mathematicae 26.1 (1936): 50-51. <http://eudml.org/doc/212852>.

@article{Mazurkiewicz1936,
author = {Mazurkiewicz, Stefan},
journal = {Fundamenta Mathematicae},
keywords = {Topology},
language = {ger},
number = {1},
pages = {50-51},
title = {Über die Zerlegung kompakter Räume in zweipunktige Mengen},
url = {http://eudml.org/doc/212852},
volume = {26},
year = {1936},
}

TY - JOUR
AU - Mazurkiewicz, Stefan
TI - Über die Zerlegung kompakter Räume in zweipunktige Mengen
JO - Fundamenta Mathematicae
PY - 1936
VL - 26
IS - 1
SP - 50
EP - 51
LA - ger
KW - Topology
UR - http://eudml.org/doc/212852
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.